skip to main content


This content will become publicly available on March 31, 2025

Title: Reduced Order Characterization of Nonlinear Oscillations Using an Adaptive Phase-Amplitude Coordinate Framework
Award ID(s):
2140527
NSF-PAR ID:
10489808
Author(s) / Creator(s):
;
Publisher / Repository:
SIAM
Date Published:
Journal Name:
SIAM Journal on Applied Dynamical Systems
Volume:
23
Issue:
1
ISSN:
1536-0040
Page Range / eLocation ID:
470 to 504
Format(s):
Medium: X
Sponsoring Org:
National Science Foundation
More Like this
No document suggestions found